MathSciNet Relay Station
MathSciNet bibliographic data
MR777590 (86c:14004) 14C15 (14C35 14K30 18F25 19E15)
Murre, Jacob P. Un résultat en théorie des cycles algébriques de codimension deux. (French) [A result in the theory of algebraic cycles of codimension two] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 23, 981–984.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement